\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Normal form coordinates for the Benjamin-Ono equation having expansions in terms of pseudo-differential operators

  • *Corresponding author: Thomas Kappeler

    *Corresponding author: Thomas Kappeler 

TK supported in part by the Swiss National Science Foundation, RM supported in part by the Swiss National Science Foundation and INDAM-GNFM and by the ERC starting grant 2021 'Hamiltonian Dynamics Normal Forms and Water Waves' (HamDyWWa), project number 101039762

Abstract Full Text(HTML) Related Papers Cited by
  • Near an arbitrary finite gap potential we construct real analytic, canonical coordinates for the Benjamin-Ono equation on the torus having the following two main properties: (1) up to a remainder term, which is smoothing to any given order, the coordinate transformation is a pseudo-differential operator of order 0 with principal part given by a modified Fourier transform (modification by a phase factor) and (2) the pullback of the Hamiltonian of the Benjamin-Ono is in normal form up to order three and the corresponding Hamiltonian vector field admits an expansion in terms of para-differential operators. Such coordinates are a key ingredient for studying the stability of finite gap solutions of the Benjamin-Ono equation under small, quasi-linear perturbations.

    Mathematics Subject Classification: Primary: 37K10; Secondary: 35Q55.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] T. B. Benjamin, Internal waves of permanent form in fluids of great depth, J. Fluid Mech., 29 (1967), 559-592.  doi: 10.1017/S002211206700103X.
    [2] R. E. Davis and A. Acrivos, Solitary internal waves in deep water, J. Fluid Mech., 29 (1967), 593-607.  doi: 10.1017/S0022112067001041.
    [3] P. Gérard and T. Kappeler, On the integrability of the Benjamin-Ono equation on the torus, Comm. Pure Appl. Math., 74 (2021), 1685-1747.  doi: 10.1002/cpa.21896.
    [4] P. Gérard, T. Kappeler and P. Topalov, On the analytic Birkhoff normal form of the Benjamin-Ono equation and applications, Nonlinear Anal., 216 (2022), 32pp. doi: 10.1016/j.na.2021.112687.
    [5] P. Gérard, T. Kappeler and P. Topalov, On the analyticity of the nonlinear Fourier transform of the Benjamin-Ono equation on $\mathbb T$, preprint, 2021, arXiv: 2109.08988.
    [6] P. GérardT. Kappeler and P. Topalov, On the Benjamin–Ono equation on $\mathbb T$ and its periodic and quasiperiodic solutions, J. Spectr. Theory, 12 (2022), 169-193. 
    [7] P. Gérard, T. Kappeler and P. Topalov, Sharp well-posedness results for the Benjamin-Ono equation in $H^{s}(\mathbb T, \mathbb R)$ and qualitative properties of its solution, to appear in Acta Math., arXiv: 2004.04857.
    [8] P. Gérard, T. Kappeler and P. Topalov, On smoothing properties and Tao's gauge transform of the Benjamin-Ono equation on the torus, preprint, 2021, arXiv: 2109.00610.
    [9] P. Gérard, T. Kappeler and P. Topalov, On the spectrum of the Lax operator of the Benjamin-Ono equation on the torus, J. Funct. Anal., 279 (2020), 75pp. doi: 10.1016/j.jfa.2020.108762.
    [10] B. Grébert and T. Kappeler, The Defocusing NLS Equation and Its Normal Form, EMS Series of Lectures in Mathematics, European Mathematical Society (EMS), Zürich, 2014. doi: 10.4171/131.
    [11] T. Kappeler and R. Montalto, Canonical coordinates with tame estimates for the defocusing NLS equation on the circle, Int. Math. Res. Not. IMNR, 2018 (2018), 1473-1531.  doi: 10.1093/imrn/rnw233.
    [12] T. Kappeler and R. Montalto, Normal form coordinates for the KdV equation having expansions in terms of pseudodifferential operators, Comm. Math. Phys., 375 (2020), 833-913.  doi: 10.1007/s00220-019-03498-1.
    [13] T. Kappeler and R. Montalto, On the stability of periodic multi-solitons of the KdV equation, Comm. Math. Phys., 385 (2021), 1871-1956.  doi: 10.1007/s00220-021-04089-9.
    [14] T. Kappeler and J. Pöschel, KdV & KAM, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3, Folge, A Series of Modern Surveys in Mathematics, 45, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-662-08054-2.
    [15] T. KappelerB. Schaad and P. Topalov, Qualitative features of periodic solutions of KdV, Comm. Partial Differential Equations, 38 (2013), 1626-1673.  doi: 10.1080/03605302.2013.814141.
    [16] T. KappelerB. Schaad and P. Topalov, Semi-linearity of the non-linear Fourier transform of the defocusing NLS equation, Int. Math. Res. Not. IMRN, 2016 (2016), 7212-7229.  doi: 10.1093/imrn/rnv397.
    [17] I. Krichever, Perturbation theory in periodic problems for two-dimensional integrable systems, Soviet Scientific Reviews C. Math. Phys., 9 (1991), 1-103. 
    [18] S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford Lecture Series in Mathematics and its Applications, 19, Oxford University Press, Oxford, 2000
    [19] S. Kuksin and G. Perelman, Vey theorem in infinite dimensions and its application to KdV, Discrete Contin. Dyn. Syst., 27 (2010), 1-24.  doi: 10.3934/dcds.2010.27.1.
    [20] G. Métivier, Para-Differential Calculus and Applications to the Cauchy Problem for Nonlinear Systems, Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series, 5, Edizioni della Normale, Pisa, 2008.
    [21] J.-C. Saut, Benjamin-Ono and intermediate long wave equations: Modeling, IST, and PDE, in Nonlinear Dispersive Partial Differential Equations and Inverse Scattering, Fields Inst. Commun., 83, Springer, New York, 2019, 95–160.
  • 加载中
SHARE

Article Metrics

HTML views(239) PDF downloads(219) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return